Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Withdrawal every other week?

I have never posted before to this site.. my doctor was prescribing me 30 vicodins a month originally, but I have a pinched nerve in my neck and he has upped my rx to 30 every 2 weeks for the past several months. I find myself always counting the days to my next scrip because I really liked the floaty feeling so I usually blow through 30 in the first 6 days, then nothing for the next 7 until I get my next fill.. I have been getting very nauseous a couple times a month for a while now and only just recently thought it might just be withdrawals.. I thought I would be OK doing one week on and one week off, but I am wondering if anyone else out there has had this experience? I think I didn't want to believe that it was the vics but NOTHING will help the nausea I am experiencing 2 weeks out of the month. It's like being carsick all the time, or having morning sickness. Not fun.. just wondering if anyone else has experienced this?
3 Responses
199177 tn?1490498534
you are addicted to them you are taking them for the floating feeling and you are running out a week early .If I were you I would stop now look into some recovery care .If you keep going the way you are you are going to have a very big problem take care of it now . good luck let us know how you are doing.
1384888 tn?1279952339
Stop self medicating. You by your own admission are taking them because you like the floaty feeling. Stop while you still can. Just because you only take them for a week does not mean it no big deal. You are taking a fair amount and that's what's getting you. Soon you won't be going to make it till the next week and you will seek them any way you can. Believe me you are playing with fire. Please stop while you can. The other option is jail or death. Your choice.
Avatar universal
Soon those 30 will be gone in a day or two.  As your tolerance builds up it will take more and more to get that same feeling.  Quit now the road you are going down omly gets worse.  Been there!
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.